I have seen some reports on the web that finasteride causes your penis to get smaller in length and girth.
26 Jul 2012
I have not seen anything that indicates this is true. Proscar CAN reduce the volume of ejaculate and interfere with getting or keeping an erection. It has also effected the quality of semen leading to infertility but this returns once Proscar is stopped. Penile length and girth is determined by genetics and I cant see how a drug could change this. Perhaps this is believed because of Proscars ability to interfere with erections. If you are not getting as hard as you did before medication, it could lead you to think that you penis has gotten smaller.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi, i have been taking proscar for about 3 years now with excellent results for my hairloss, although i have a very low sex drive, loss of erection ...
2 answers • 27 Jul 2011
3 answers • 7 Jan 2013
Taking finasteride (proscar) and losartan.
1 answer • 6 Apr 2013
Disregard as I determined the imprint is a capital E, not a small m. I found it on drugs.com as Finasteride 5 mg. Sorry for the trouble.
1 answer • 27 Jan 2014